دانشگاه علم و فناوری مازندران
سامانه مدیریت سوابق
محمد اسلامیان پیچا
شماره تلفن محل کار (1) :
فکس :
شماره تلفن محل کار (2) :
کدپستی :
صندوق پستی :
نحوه همکاری : عضو هیئت علمی
وب سایت : http://www.researchgate.net/profile/Mohammad_Eslamian, https://scholar.google.com/citations?user=tMrEUE4AAAAJ&hl=en
پست الکترونیک : mhmdeslamian@gmail.com
آدرس محل کار (1) : مازندران- بهشهر- خیابان امام- بلوار دانشگاه- دانشگاه علم و فناوری مازندران- دانشکده علوم ریاضی
آدرس محل کار (2) :
تحصیلات
دکتری ریاضی- گرایش آنالیز تابعی
سابقه تدریس

  آنالیز تابعی - نظریه عملگرهای غیرخطی - آنالیز حقیقی ، ( مقطع کارشناسی ارشد) دانشگاه علم و فناوری مازندران

مبانی آنالیز - آنالیز ریاضی-  توابع مختلط- ریاضی مهندسی-محاسبات عددی- ریاضیات عمومی 1و2و3    دانشگاه علم و فناوری مازندران

معادلات دیفرانسیل و ریاضیات عمومی در دانشگاه  بین المللی امام خمینی (ره) و دانشگاه غیرانتفاعی علوم و فنون مازندران

دعوت های خاص

دعوت به داوری مقالات بیش از 25 ژورنال معتبر خارجی

بیوگرافی

متولد  سال 1362شهرستان بابل می باشم. دوره دبیرستان و پیش دانشگاهی را در دبیرستان نمونه دولتی بابل به پایان رسانده ام. در سال1380  در دانشگاه مازندران در رشته ریاضی پذیرفته شدم. در سال1384 در دانشگاه خوارزمي تهران در رشته ریاضی محض مقطع کارشناسی ارشد  پذیرفته شدم و در سال  1386 از پایان نامه ام در ضمینه آنالیز تحت راهنمایی پروفسور علیرضا مدقالچی دفاع نموده و بلا فاصله  در سال1387 در مقطع دکتری رشته ریاضی محض گرایش آنالیز دانشگاه بین المللی امام خمینی )ره) پذیرفته شدم ودر اردیبهشت  1391  تحت راهنمایی پروفسورعلی آبکار از رساله خود با نمره بیست و درجه عالی  دفاع کرده ام.   

وضعیت استخدام

عضو هیات علمی گروه ریاضی دانشگاه علم و فناوری مازندران

 

اختراعات
سوابق اجرایی

مدیر گروه رشته ریاضیات و کاربردها و  رشته علوم کامپیوتراز فروردین 1397

جوایز / نشان های علمی

پژوهشگر برتر دانشگاه علم و فناوری مازندران در سال1396

پژوهشگر برترگروه ریاضی دانشگاه علم و فناوری مازندران در سال های 94و 95

دانشجوی ممتاز مقطع دکتری

طرح های تحقیقاتی

1- الگوریتمی جدید برای حل مساله تعادل و نقاط ثابت (دانشگاه علم و فناوری مازندران- سال 94)

2- همگرایی قوی برای حل مساله نامعادله تغییراتی و نقاط ثابت (دانشگاه علم و فناوری مازندران- سال 95)

  3- همگرایی قوی برای حل مساله برابری نقاط ثابت دوبخشی و کاربردهای آن

(پژوهشگاه دانش های بنیادی-تهران IPM- سال 94)

مقالات

See

https://www.researchgate.net/profile/Mohammad_Eslamian

https://scholar.google.com/citations?user=tMrEUE4AAAAJ&hl=en

http://orcid.org/0000-0002-5063-5915

 

Selected Papers:


 M.Eslamian,  Y Shehu,  OS Iyiola, A strong convergence theorem for a general split equality problem with applications to optimization and equilibrium problem,   Calcolo, 55 (4),  (2018) (ISI-Springer) (IF=1.603)

M.Raesi, G. Zamani, M.Eslamian, A general algorithm for multiple-sets split feasibility problem involving resolvents and Bregman mappings, Optimization 67 (2), 309-327 (2018) (ISI- Taylor& Francis)

Mohammad Eslamian, A general iterative method for split common fixed point problem and variational inclusion problem,  Japan Journal of Industrial and Applied Mathematics, 1-22 (2018) (ISI-Springer)

 Mohammad Eslamian, Common solutions to a system of variational inequalities over the set of common fixed points of demi-contractive operators, C.R. Acad. Sci. Paris, Ser.I, 2017, doi/10.1016/j.crma.2017.10.018 (ISI-Elsevier) 

Mohammad Eslamian, Split common fixed point and common null point problem. Math Meth Appl Sci. (2017); doi:10.1002/mma.4537 (ISI - John Wiley & Sons)

 Mohammad Eslamian, General algorithm for equilibrium problems and set-valued operators, Fixed Point Theory, 2017 (To appear) (ISI)

  Mohammad Eslamian, GZ Eskandani, M Raeisi, Split Common Null Point and Common Fixed Point Problems Between Banach Spaces and Hilbert Spaces, Mediterranean Journal of Mathematics 14 (3), 119, 2017(ISI -Springer)

  Mohammad Eslamian,Strong convergence of split equality variational inequality and fixed point problem, Riv. Mat. Univ. Parma, (2017), to appear(ISI)

 A. Latif, Mohammad Eslamian, Strong convergence of split equality Ky Fan inequality problem,Rev. R. Acad. Cienc. Exactas Fis. Nat., Ser. A Math., 2017, (ISI -Springer ISSN: 1578-7303)

 M Eslamian, A Fakhri, Split equality monotone variational inclusions and fixed point problem of set-valued operator, Acta Universitatis Sapientiae, Mathematica 9 (1), 94-121, (2017) (ISI) 3217-3230 ( ISI)

 

 Mohammad Eslamian ,  R. Saadati , J. Vahidi ,Viscosity iterative process for demicontractive mappings and multivalued mappings and equilibrium problems, Comp. Appl. Math. (2017) .36 (3), 1239-1253 (ISI-Springer)

G Zamani Eskandani, S Azarmi, Mohammad Eslamian, Composition of resolvents and quasi-nonexpansive multivalued mappings in Hadamared spaces, Bulletin of the Iranian Mathematical Society. (ISI) 2017

 Mohammad Eslamian, General algorithms for split common fixed point problem of demicontractive mappings, Optimization, 2016. Vol. 65, No. 2, 443–465, (ISI-Taylor & Francis)

 A.Latif , Mohammad Eslamian , Strong convergence and split common fixed point problem for set-valued operators, Journal of Nonlinear and Convex Analysis, Volume 17, Number 5 pp. 967-986, 2016. (ISI)

 Mohammad Eslamian & P. Eslamian. Strong Convergence of Split Common Fixed Point Problem. Numerical Functional Analysis and Optimization, 2016, 37 (10), 1248-1266 (ISI-Taylor & Francis)

 Mohammad Eslamian, J.Vahidi, Split Common Fixed Point Problem of Nonexpansive Semigroup, Mediterranean journal of mathematics. Vol 13 (2016) 1177-1195 (ISI, Springer, ISSN: 1660-5446)

A. Latif , J. Vahidi, Mohammad Eslamian, Strong convergence for generalized multiple-set split feasibility Problem, Filomat. Vol 30 (2016) 459-467. (ISI)

.A. Latif , J. Vahidi , Mohammad Eslamian, Iterative approaches to monotone and Lipschitz-type continuous Ky Fan inequalities and infinite family of quasi-nonexpansive mappings, Journal of Nonlinear and Convex Analysis, 17 (2016), 2469-2481 (ISI)

Mohammad Eslamian, Strong Convergence of a New Multi-Step Algorithm for Strict Pseudo-Contractive Mappings and Ky Fan Inequality, Mediterranean journal of mathematics. Vol 12 (2015), 1161-1176 (ISI, Springer, ISSN: 1660-5446)

Mohammad Eslamian, S. Saejung, J. Vahidi, Common solution of a system of variational inequality problems, U.P.B. Sci. Bull., Series A, Vol. 77, Iss. 1, 2015 (ISI, ISSN 1223-7027)

22- Mohammad Eslamian, A. Abkar, Viscosity iterative scheme for generalized mixed Equilibrium problems and nonexpansive semigroups, Top. (2014) 22:554–570. (ISI, Springer, ISSN 1134-5764)

. Mohammad Eslamian, Halpern-Type Iterative Algorithm for an Infinite Family of Relatively Quasi-Nonexpansive Multivalued Mappings and Equilibrium Problem in Banach Spaces, Mediterranean journal of mathematics. 11 (2014), 713–727 (ISI, Springer, ISSN: 1660-5446) 

A.Abkar, Mohammad Eslamian, Geodesic metric spaces and generalized nonexpansive mappings, Bull. Iranian Math Soc, Vol. 39 No. 5 (2013), 993-1008. (ISI. ISSN: 1735-8515)

 Mohammad Eslamian, S. Dhompongsa, Modified Ishikawa iteration process for two nonexpansive semigroups in CAT(0) Spaces, U.P.B. Sci. Bull., Series A, Vol. 75, Iss. 1, 2013 (ISI-ISSN 1223-7027)

Mohammad Eslamian, Convergence theorems for nonspreading mappings and nonexpansive multivalued mappings and equilibrium problems. Optim. Lett (2013) 7:547–557.(ISI- SJR-Q1-Springer)

Mohammad Eslamian, Hybrid method for equilibrium problems and fixed point problems of finite families of nonexpansive semigroups, Rev. R. Acad. Cienc. Exactas Fis. Nat., Ser. A Math., 2013, 107, No. 2, 299-307 (ISI -Springer ISSN: 1578-7303) (ISI,Springer, ISSN: 1687-1812)

 

A.Abkar, Mohammad Eslamian, Generalized Nonexpansive Multivalued Mappings in Strictly Convex Banach Spaces, Fixed Point Theory, 14(2013), No. 2, 269-280. (ISI, ISSN 1583-5022)

 A.Abkar, Mohammad Eslamian, Convergence Theorems for a finite family of generalized nonexpansive multivalued mappings in CAT(0) space. Nonlinear Analysis . TMA. 75 (2012) 1895–1903 (SJR-Q1-ISI,-Elsevier - ISSN: 0362-546X)

A.Abkar, Mohammad Eslamian, Fixed point and convergence theorems for different classes of generalized nonexpansive mappings in CAT(0) space. Computer and Mathematics with Application. 64 (2012) 643–650. (SJR-Q1-ISI- Elsevier)

 A.Abkar, Mohammad Eslamian, Strong convergence theorems for equilibrium problems and fixed point problem of multivalued nonexpansive mappings via hybrid projection method, Journal of Inequalities and Applications 2012, 2012:164 (ISI -Springer) ISSN: 1029-242X

 

 Mohammad Eslamian, A. Abkar , One –step iterative process for a finite family of multivalued mappings. Math.Comput.Modelling , 54(2011)105-111. (ISI-Elsevier)

ََA.Abkar, Mohammad Eslamian, Common fixed point results in CAT(0) spaces, Nonlinear Analysis , TMA. 74 (2011)1835-1840. (SJR-Q1- ISI-Elsevier- ISSN: 0362-546X)

مقالات کنفرانس

  M.Eslamian, A.Abkar ,Fixed point theorems for different classes of generalized nonexpansive mapping. International conference on applied analysis and algebra, 29thJune-2nd July 2011,Istanbul-Turkey. 

M.Eslamian, A.Abkar ,Common fixed point theorem for generalized nonexpansive multivalued mappings, the 19th seminar of mathematical analysis and its application, 2011, Babolsar-Iran-

 M.Eslamian, Split Equality Fixed Point Problems for Nonlinear Mappings, The 4th Seminar on Functional Analysis and its Applications 2-3rd March 2016, Ferdowsi University of Mashhad, Iran

M. Eslamian, Split common fixed point problem of nonlinear operator with application, The 3rd Seminar on Operator Theory and its Applications, 8-9th March 2017, Ferdowsi University of Mashhad, Iran

کارگاه های شرکت کرده

1.The first workshop in Fixed Point Theory and Application

(9-10 june 2010) . Amirkabir University of Technology. Tehran.

2.The second workshop in Fixed Point Theory and Application

(14-15 june 2011) . Amirkabir University of Technology. Tehran

سامانه مدیریت سوابق ویهان
محصول مشترک گروه شرکت های نرم افزاری ویهان و دانشگاه علم و فناوری مازندران
نسخه 1.0